# SDR O2GA2022010251201

- Difficulty date: December 27, 2021
- Submitted: January 2, 2022
- Operation: Air carrier
- Aircraft: N512UP
- Make and model: Cessna 560XL
- Aircraft serial: 5605680
- Aircraft time: 10,962 hours, 8,131 cycles
- System (JASC): 2700 · Flight Control System
- Part: Servo
- Part number: 4006791921SPEX
- Part serial: 02037030
- Condition: Intermittent
- Location: Pitch Trim
- Part time: 4,223 hours, 3,183 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN CRUISE FLIGHT FL350 PITCH TRIM FROZE AND PITCH TRIM ANNUNCIATOR ILLUMINATED. TRIM OPERATED NORMALLY AT AROUND 9,000 FT. EMERGENCY WAS DECLARED. LANDING WAS UNEVENTFUL. MAINTENANCE REPLACED THE ELEVATOR TRIM SERVO AND LUBRICATED THE ELEVATOR TRIM ACTUATORS. A SUCCESSFUL OPERATIONAL CHECK FLIGHT WAS PERFORMED. AIRCRAFT WAS RETURNED TO SERVICE.
